Loading...
Loading...

Go to the content (press return)

Two-dimensional solitons in nonlinear lattices

Author
Kartashov, Y.V.; Malomed, B.; Vysloukh, V.A.; Torner, L.
Type of activity
Journal article
Journal
Optics letters
Date of publication
2009-03
Volume
34
Number
6
First page
770
Last page
772
DOI
https://doi.org/10.1364/OL.34.000770 Open in new window
Repository
http://hdl.handle.net/2117/105765 Open in new window
URL
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-34-6-770 Open in new window
Abstract
We address the existence and stability of two-dimensional solitons in optical or matter-wave media, which are supported by purely nonlinear lattices in the form of a periodic array of cylinders with self-focusing nonlinearity, embedded into a linear material. We show that such lattices can stabilize two-dimensional solitons against collapse. We also found that stable multipoles and vortex solitons are also supported by nonlinear lattices, provided that the nonlinearity exhibits saturation.
Citation
Kartashov, Y.V., Malomed, B., Vysloukh, V.A., Torner, L. Two-dimensional solitons in nonlinear lattices. "Optics letters", Març 2009, vol. 34, núm. 6, p. 770-772.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Kartashov, Yaroslav V.  (author)
  • Malomed, B A  (author)
  • Vysloukh, Victor A.  (author)
  • Torner Sabata, Lluis  (author)